Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2015, 12:04 AM EDT for 4 counties in Indiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 12:04 AM EDT (04:04 UTC)
- Expired
- Jun 23, 2015, 1:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IN, Fulton County, IN, Pulaski County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 111 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:17 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2126 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS53 KIWX 230404
SVRIWX
INC017-049-131-181-230500-
/O.NEW.KIWX.SV.W.0060.150623T0404Z-150623T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1204 AM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN NORTHWESTERN INDIANA...
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
PULASKI COUNTY IN NORTHWESTERN INDIANA...
NORTHWESTERN CASS COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 100 AM EDT/MIDNIGHT CDT/
* AT 1203 AM EDT /1103 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR DUNNS BRIDGE TO NEAR MOODY TO NEAR
SHELDON...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...MONTICELLO...WINAMAC...MONON...BROOKSTON...WOLCOTT...
FRANCESVILLE...ROYAL CENTER...MEDARYVILLE...PULASKI...REYNOLDS...
CHALMERS...BURNETTSVILLE...FULTON...NORWAY...BUFFALO...LAKESIDE IN
PULASKI COUNTY...METEA...IDAVILLE AND CLYMERS.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.
LAT...LON 4084 8710 4084 8699 4091 8699 4092 8693
4117 8693 4096 8625 4071 8640 4069 8645
4069 8652 4074 8653 4074 8675 4068 8676
4068 8674 4066 8678 4056 8677 4057 8710
TIME...MOT...LOC 0403Z 300DEG 35KT 4115 8696 4101 8706 4083 8753
HAIL...<.75IN
WIND...60MPH
$$
MARSILI2 follow-up statements
825
WWUS53 KIWX 230431
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1231 AM EDT TUE JUN 23 2015
INC017-049-131-181-230500-
/O.CON.KIWX.SV.W.0060.000000T0000Z-150623T0500Z/
WHITE IN-FULTON IN-PULASKI IN-CASS IN-
1231 AM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM
EDT/MIDNIGHT CDT/ FOR WHITE...SOUTHWESTERN FULTON...SOUTHERN PULASKI
AND NORTHWESTERN CASS COUNTIES...
AT 1230 AM EDT /1130 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WINAMAC TO 6 MILES NORTHEAST OF
MONON TO REMINGTON...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...ROYAL
CENTER...PULASKI...REYNOLDS...CHALMERS...BURNETTSVILLE...NORWAY...
BUFFALO...LAKESIDE IN PULASKI COUNTY...IDAVILLE...CLYMERS...
LUCERNE...BADGER GROVE...STAR CITY...HEADLEE AND GRASS CREEK.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.
LAT...LON 4084 8710 4084 8699 4091 8699 4092 8693
4107 8692 4094 8634 4070 8645 4069 8645
4069 8652 4074 8653 4074 8675 4068 8676
4068 8674 4066 8678 4056 8677 4057 8710
TIME...MOT...LOC 0430Z 315DEG 29KT 4107 8657 4090 8676 4076 8714
HAIL...<.75IN
WIND...60MPH
$$
MARSILI647
WWUS53 KIWX 230500
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
100 AM EDT TUE JUN 23 2015
INC017-049-131-181-230508-
/O.EXP.KIWX.SV.W.0060.000000T0000Z-150623T0500Z/
WHITE IN-FULTON IN-PULASKI IN-CASS IN-
100 AM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR WHITE...SOUTHWESTERN FULTON...
SOUTHERN PULASKI AND NORTHWESTERN CASS COUNTIES WILL EXPIRE AT 100 AM
EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS AS
THEY MOVE ACROSS EASTERN WHITE AND CASS COUNTIES THROUGH 2 AM EDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.
LAT...LON 4084 8710 4084 8699 4091 8699 4092 8693
4107 8692 4094 8634 4070 8645 4069 8645
4069 8652 4074 8653 4074 8675 4068 8676
4068 8674 4066 8678 4056 8677 4057 8710
TIME...MOT...LOC 0456Z 300DEG 35KT 4107 8657 4090 8676 4076 8714
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:45 PM EDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jun 22, 6:45 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 645 PM EDT MON JUN 22 2015 .SYNOPSIS... ISSUED AT 332 PM EDT MON JUN 22 2015 A COLD FRONT WILL MOVE SOUTHEAST ACROSS OUR AREA TONIGHT CAUSING THUNDERSTORMS... SOME POSSIBLY SEVERE. A FEW THUNDERSTORMS MAY LINGER OVER FAR SOUTHEAST PORTIONS OF THE AREA TUESDAY MORNING... OTHERWISE... HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL PROVIDE FAIR WEATHER. LOWS TONIGHT WILL RANGE FROM THE LOWER 60S NORTHWEST TO THE LOWER 70S SOUTHEAST... WITH HIGHS TUESDAY RANGING FROM THE UPPER 60S NORTHWEST TO THE LOWER 80S SOUTHEAST. && .UPDATE... ISSUED AT 625 PM EDT MON JUN 22 2015 STORMS WHICH DEVELOPED OVER NE PORTION OF CWA EARLIER THIS AFTN HAVE MOVED WELL EAST OF THE CWA ATTM. STORMS SLOWLY DEVELOPING AHEAD OF CDFNT ACROSS WI/NW IL/ERN IA ARE EXPECTED TO CONT TO FILL IN AS STRONGER FORCING MOVES EAST AND STORMS TAP VERY UNSTABLE AIRMASS TO THE SE. UPDATED GRIDS FOR MINOR TIMING CHANGES TO POPS/WX FOR EARLY EVE ZFP UPDATE...OTRWS NO SGFNT CHANGES MADE ATTM. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 332 PM EDT MON JUN 22 2015 TSTMS DVLPG ALONG SRN FRINGE OF MCV CIRCULATION/LEADING EDGE OF EML ACROSS NE PORTION OF CWA THIS AFTN. INSTABILITY/SHEAR SUFFICIENT FOR STRONG STORMS WITH ROTATING UPDRAFTS... SUGGESTING SOME OF THESE STORMS COULD BECOME SEVERE. AIRMASS SHOULD CONT TO DESTABILIZE IN WAKE OF THIS ACTIVITY LATE THIS AFTN AS CDFNT APPROACHES FROM THE NW. CDFNT SHOULD DROP SE ACROSS THE CWA TONIGHT... ACCOMPANIED BY A LINE OF TSTMS AS IT MOVES INTO EXTREMELY UNSTABLE AIRMASS. STRONG WIND FIELD/DEEP LAYER SHEAR COMBINED WITH LINEAR FORCING ALONG CDFNT SUGGESTS POTENTIAL FOR SVR QLCS. DIURNAL DIMINISHING INSTABILITY AND CONVECTION OUTRUNNING BEST UPR LEVEL FORCING ASSOCIATED WITH SHRTWV MOVG ACROSS THE UPR GRTLKS... SUGGESTS WKNG/DIMINISHING OF THE LINE ACROSS SE PORTION OF CWA LATER TONIGHT. THESE EXPECTATIONS REFLECTED WELL IN GOING POP/WX GRIDS AND ONLY MINOR CHANGES MADE. LOWS SHOULD RANGE FROM THE L60S NEAR LAKE MICHIGAN TO L70S SE PORTION OF CWA. SFC/H85 CDFNT WILL STILL BE MOVG THROUGH SE PORTION OF THE CWA TUE MORNING SO STILL SOME POTENTIAL FOR TSTMS... OTRWS FAIR WX/DECREASING CLOUDINESS EXPECTED AS POST-FRONTAL HIGH PRESSURE BUILDS INTO THE AREA. CAA/NW FLOW SHOULD SHOULD PROVIDE COOLER TEMPS WITH HIGHS RANGING FROM THE U60S NEAR LAKE MICHIGAN TO THE L80S SE. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 332 PM EDT MON JUN 22 2015 SFC HIGH WILL CROSS THE AREA TUE NIGHT PROVIDING GOOD RADIATIONAL COOLING ALLOWING LOWS TO DROP INTO THE M-U50S ACROSS MOST OF THE CWA. AS HIGH CONTS TO SLOWLY MOVE EAST WED... FAIR WX WILL CONT ACROSS MOST OF THE AREA...HWVR SHOWERS MAY MOVE INTO WRN PORTIONS OF THE AREA IN THE AFTN AS DIMINISHING STORMS ASSOCIATED WITH SHRTWV MOVG THROUGH CENTRAL PLAINS MOVES EAST. BETTER CHC OF SHWRS/TSTMS WILL OCCUR WED NGT/THU. IN WAKE OF THIS SYSTEM COOLER/MORE STABLE AIRMASS EXPECTED FRI AS HIGH PRESSURE MOVES EAST INTO THE UPR GRTLKS...HWVR... FRONTAL BOUNDARY MAY STALL CLOSE ENOUGH TO OUR SOUTH TO MAINTAIN A CHC OF SHOWERS ACROSS OUR AREA FRI. UPR RIDGE EXPECTED TO BUILD OVER WRN CONUS/TROUGH DIGGING OVER THE GRTLKS THIS WEEKEND INTO EARLY NEXT WEEK. THIS SHOULD RESULT IN BLO NORMAL TEMPS WITH PERIODIC CHANCES OF SHOWERS/TSTMS AS SHRTWVS MOVE THROUGH IN NW FLOW ALOFT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 640 PM EDT MON JUN 22 2015 VFR CONDITIONS ACROSS NRN INDIANA ATTM. STRONG S-SW WINDS SHOULD DIMINISH IN GUSTINESS WITH LOSS OF HEATING THIS EVE BUT GRADIENT SUFFICIENT TO SUPPORT BRISK WINDS AHEAD OF CDFNT TONIGHT. TS STILL EXPECTED TO FILL IN AHEAD OF CDFNT AS IT MOVES INTO VERY UNSTABLE AIRMASS TONIGHT AND SHOULD IMPACT THE TERMINALS OVERNIGHT SO NO SGFNT CHANGES PLANNED TO TIMING FROM PREVIOUS TAFS. 18Z NAM APPEARS TO HAVE BACKED OFF ON LOW CIGS AROUND FROPA SO WILL CONT WITH VFR FCST... WITH CIGS SCATTERING OUT BY MIDDAY AND MODEST POST FRONTAL NW WINDS CONTG THROUGH THE DAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR INZ003. MI...BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR MIZ077. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ043-046. && SYNOPSIS...JT SHORT TERM...JT LONG TERM...JT AVIATION...JT UPDATE...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 22, 5:16 AM EDT, 18 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 516 AM EDT MON JUN 22 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 516 AM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ...SIGNIFICANT SEVERE THUNDERSTORMS POSSIBLE TODAY AND TONIGHT... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE GREATEST RISK IS FOR DAMAGING WINDS...POSSIBLY EXTREME. LARGE HAIL IS A SECONDARY RISK. ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT. DUE TO RECENT HEAVY RAINFALL...FLOODING AND FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. FLOODING WILL PERSIST ALONG SOME LARGE STEM AREA RIVERS. PLEASE REFERENCE THE LATEST RIVER FLOOD PRODUCTS FOR ADDITIONAL INFORMATION. HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS ON LAKE MICHIGAN BEACHES THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODIC CHANCES OF THUNDERSTORMS CAN BE EXPECTED WEDNESDAY NIGHT THROUGH SATURDAY. THERE IS A POTENTIAL OF LOCALLY HEAVY RAINFALL DURING THE WEDNESDAY NIGHT INTO THURSDAY TIMEFRAME. SEVERE WEATHER IS ALSO POSSIBLE SOME TIME IN THE WEDNESDAY NIGHT TO THURSDAY TIMEFRAME. RIVER FLOODING WILL CONTINUE ACROSS MANY AREA RIVERS THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM THIS AFTERNOON INTO TONIGHT. SPOTTER REPORTS OF FLOODING AND HEAVY RAINFALL WILL ALSO BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-230930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 516 AM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT WITH THUNDERSTORM WIND GUSTS OVER 50 KNOTS AND LARGE HAIL POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:04 AM EDT | Special Weather Statement | IWX | Cass | 41 min |
| Jun 23, 1:59 AM EDT | Special Weather Statement | IWX | Grant, Miami, Wabash | 31 min |
| Jun 23, 2:16 AM EDT | Special Weather Statement | IWX | Pulaski | 29 min |
| Jun 23, 2:36 AM EDT | Areal Flood Advisory | IWX | Pulaski, White | 3 hr |
| Jun 23, 2:42 AM EDT | Special Weather Statement | IWX | Pulaski | 33 min |
| Jun 23, 3:08 AM EDT | Special Weather Statement | IWX | Cass, Miami | 37 min |
| Jun 23, 3:15 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.